3rd International Young Scientist Congress(IYSC-2017).  International E-publication: Publish Projects, Dissertation, Theses, Books, Souvenir, Conference Proceeding with ISBN.  International E-Bulletin: Information/News regarding: Academics and Research

An application of fuzzy game theory to industrial decision making

Author Affiliations

  • 1Department of Basic Sciences, ADCET, Ashta-416 301, Maharashtra, India
  • 2Department of Mathematics, Willingdon College, Sangli–416 415, Maharashtra, India
  • 3Department of Basic Sciences, ADCET, Ashta-416 301, Maharashtra, India
  • 4Department of Basic Sciences, ADCET, Ashta-416 301, Maharashtra, India

Res. J. Mathematical & Statistical Sci., Volume 5, Issue (3), Pages 9-12, March,12 (2017)

Abstract

In the present article, an application of the fuzzy game is discussed for the best optimal strategy of sugar industries under the uncertain choice of action. Epsilon triangular fuzzy numbers are used as cell entries in fuzzy payoff matrix. Using ‘Fuzzy Minimax-Maximin criterion’ best optimal strategy is obtained.

References

  1. Bellman R. and Zadeh L.A. (1970)., Decision making in fuzzy environment., management science, 17(4), 141-164.
  2. Nurmi H. (1976)., On fuzzy games 3rd Eur., Meet. Cybern. Syst. Res., Vienna.
  3. Orlovsky S.A. (1977)., On programming with fuzzy constraint sets., Kybernetes, 6(3), 197-201
  4. Ragade R.K. (1976)., Fuzzy games in the analysis of options., J.Cybern, 6(3-4), 213-221.
  5. Sharma S.D. (2013)., Operation Research: Theory Methods and Applications., Kedar Nath Ram Nath Publication, ISBN-13 9789380803388.
  6. Yadav S.N., Khedekar M.D., Bapat M.S. and Aher S.J. (2016)., Two-person zero-sum game using MAX-MIN Approximation., International Journal on Recent and Innovation Trends in Computing and Communication, ISSN: 2321-8169(4), 4 897 – 905.
  7. Bapat M.S. and Yadav S.N. (2015)., MAX-MIN Operations on Fuzzy Number., National Conference on Differntial Equation, Shivaji University Kolhapur, 29th -30th Jan. 2015.
  8. Dubois D. and Prade H. (1980)., Fuzzy Sets and Systems: Theory and Applications., Academic Press, Boston, 144.
  9. Bapat M.S., Yadav S.N. and Kamble P.N. (2013)., Triangular approximations of fuzzy numbers., International Journal of Statistica and Mathematica, ISSN: 2277-2790 E-ISSN:2249-8605,. 7(3), 63-66.